# SDR DXTA2016042206229

- Difficulty date: April 26, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N941QS
- Make and model: Cessna 750
- Aircraft serial: 7500141
- Aircraft time: 14,174 hours, 8,740 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38005761
- Part serial: P128
- Condition: Leaking
- Location: Apu Bay
- Part time: 5,302 hours, 3,232 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

STRONG OIL SMELL FROM OVERHEAD WEMACS, SEEMED STRONGER IN COCKPIT.  NOTICED PRIOR TO DESCENT FROM ALTITUDE.  EVIDENCE OF OIL IN CABIN APU COMPRESSOR.  REPLACED APU ASSEMBLY IAW MM CH 45-10-00.  OPERATIONAL & LEAK CHECKED GOOD.  INSTALLED 11, 647 HAS, 11, 595 CSN UPDATED APU ECU.
